MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-835-L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the suture broke three days following a laparoscopic laparotomy procedure.It was stated that it was for the fascial closure.They used a different batch of the same product to treat the fascia again.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.A tactile and microscopic inspection of the sutures was performed with no abnormalities.The foils were inspected with light assisted microscopy with no abnormalities.The visual inspection of the sample noted one suture and no needles.The suture was broken into three pieces.It was observed, under magnification, that the suture appeared to have split under tension.A tensile test was performed on the sealed samples and the results met the specifications for this product.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8229530
Report Number9612501-2019-00053
Device Sequence Number2070171
Product Code GAM
UDI-Device Identifier10884521042124
UDI-Public10884521042124
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberCL-835-L
Device Catalogue NumberCL-835-L
Device Lot NumberD8A2258X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2019
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;